# SDR SWAA2021070685187

- Difficulty date: June 16, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 45,647 hours, 27,262 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 45-020; LEFT HAND HORIZONTAL STABILIZER LEADING EDGE PANEL; SECOND STIFFENER RIB FROM INBOARD SIDE IS CRACKED AT FASTENER HOLE. LEADING EDGE STATION 86.66. ; / [01] REMOVED LH LE RIB ASSY AT LE STA 66.66 IAW SRM 51-40-02-0G-0; [02] LOCATED AND DRILLED NEW LE RIB ASSY. P/N 186A1302-1 ATAG EM1860 IAW SRM 51-40-05-G-0; DWG 186A1001 REV A; [03] VERIFIED CARD STEP 2. OK TO INSTALL RIB ASSY; [04] INSLTALLED NEW RIB ASSY. IAW SRM 51-40-02-G-0; DWG 186A1001 REV A; [05] CRACKED LE RIB IS LOCATED AT LE STA 66.66. REMOVED AND REPLACED LH STAB LE RIB ASSY. AT LE STA 66.66 IAW SRM 51-40-02-G-0; DWG 186A1001 REV A. RESTORED CIC IAW AMM 51-21-91; [06] VERIFIED STEPS 4 AND 5 C/W; [07] AUDIT C/W
